# SDR UALA2009102103282

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 57,055 hours, 21,017 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FLIGHT DECK SMOKE GOGGLES HAVE SCRATCHED LENS.  REPLACED SMOKE GOGGLES, 3EA.
